# SDR AALA20150218001

- Difficulty date: February 17, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 44,072 hours, 17,935 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS303AE
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LIFE VEST MISSING FROM INFANT LIFE VEST KIT.  REPLACED MISSING LIFE VEST.
